# SDR SWIA202161209

- Difficulty date: August 18, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H LONGERON BETWEEN FS333.00 AND FS349.00.    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW R/H LONGERON BETWEEN FS333.00 AND FS349.00. REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J, COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. LEAK CHECK GOOD. SEE CONTINUE CARD FOR MORE DETAILS
